# SDR AALA20030645

- Difficulty date: June 9, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FROM SEATS 8D FORWARD INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
